# SDR 9809619885

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controler
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT LOST CABIN PRESSURIZATION AT FL350.  FLIGHT CREW FOLLOWED COM PROCEDURES AND DESCENDED TO FL90.  CABIN OXYGEN MASK DEPLOY SYSTEM ACTIVATED.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED OXYGEN GENERATOR CANISTERS AT 3CD, 3AB, 1AB, AND JUMPSEAT FORWARD CANISTER AND REPLACED THE CABIN PRESSURE CONTROLLER, OPERATIONAL CHECK NORMAL.
